advertisement
Question
Posted by: Chrissie | 2012-07-23

Heart Palpitations

Dear Doc

I sometimes get for a day or 2 heart palpitations. I am 45 years old, female, a bit overweight. My GP did an ECG a couple of months ago and nothing was wrong. I do take thyroid medication for an underactive thyroid. I also take an Inderal tablet a day for the last couple of years.j

Could this be serious?
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Chrissie

Your chronic medication might be the cause for the heart palpitations. I do suggest that you consult your doctor for a 24 hour ECG. This will give a much better indication of your heart rythm over a 24 hour period. It is very important to investigate heart palpitations, as it it could be a sign of underlying heart disease.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement